Journal library holdings

The Journal name Doga turkish journal of mathematics is found in the following Libraries:
Library
   Dr. A.Q. Research Lab (Rawalpindi)
Holdings by year, volume and issue
1986VOL. 10 ISSUE- 1 VOL. 10 ISSUE- 3
1987VOL. 11 ISSUE- 1 VOL. 11 ISSUE- 2 VOL. 11 ISSUE- 3
1988VOL. 12 ISSUE- 1 VOL. 12 ISSUE- 2 VOL. 12 ISSUE- 3
1989VOL. 13 ISSUE- 1 VOL. 13 ISSUE- 2 VOL. 13 ISSUE- 3
1990VOL. 14 ISSUE- 1 VOL. 14 ISSUE- 2 VOL. 14 ISSUE- 3
1991VOL. 15 ISSUE- 1 VOL. 15 ISSUE- 2 VOL. 15 ISSUE- 3
1992VOL. 16 ISSUE- 1 VOL. 16 ISSUE- 2
1997VOL. 6 ISSUE- 1 VOL. 6 ISSUE- 2 VOL. 7 ISSUE- 4
1998VOL. 8 ISSUE- 1 VOL. 8 ISSUE- 2 VOL. 8 ISSUE- 4